I'm on the mini pill and at first everything was normal but recently ive been having dark brown blood spotting before i was due and on top of this ive been feeling very tired but unable to sleep well, loss of appetite but still hungry, lower back and slight tummy pain and also feeling very sick throughout the day especially in the morning as well as a weird taste in my mouth?
Is it possible that i may be pregnant?
Nobody could say for sure, but I can tell you that's why I quit the mini-pill - I felt pregnant all.the.time! Nausea, fatigue, dizziness, etc. - all the symptoms. We switched to charting with FAM (fertility awareness method) because I couldn't stand the constant worrying & feeling awful.
The mini-pill is less effective than traditional bc pills, so that added to my paranoia. Are you breastfeeding? Why did you choose the mini-pill? You can, of course, always test - but in my case it was constant string of false alarms.
~ Lucky wife of DH and loving mama to DS (04/11) ~
* * * * * * * *
I've never felt this on the pill before, it just started a few days ago and the mini pill was meant to stop periods, while mine has now got light spotting which can be the egg has been implanted.
No, im not breastfeeding and i chose the mini pill because that is what my nurse told me would be best for me.
Im also getting hot sweats and waking up feeling hotter than usual although my appetite is getting worse although im trying to put more food into my body i just want to throw up afterwards and i just feel different within myself.
|Family Planning , Fertility|